# SDR FAA202405240001

- Difficulty date: May 24, 2024
- Submitted: May 24, 2024
- Operation: General aviation
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 02485
- Aircraft time: 60,174 hours, 27,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 815368
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

DISCREPANCY: EPSU BATTERY 12WL FAILED CAPACITY TEST. CORRECTIVE ACTION ON NR5001307256-0020. REPLACED EPSU BATTERY IAW AMM 33-51-38-04 REV82.
